Jump to content
CrazyBoards.org

SmokedNeptune

Member
  • Content Count

    48
  • Joined

  • Last visited

About SmokedNeptune

  • Rank
    Member

Profile Information

  • Gender
    female
  • Location
    Galveston,TX

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. WARNING LOTS OF FEMININE HYGIENE TALK I started taking Depakote (1000mg) in December. In January my period was about 2 days long the first day was so heavy I was going through a tampon every hour because I'd start soaking through and day 2 was all brown thick lumpiness ew. Since then I haven't had a period (I'm not sexually active). It seems like I'm still ovulating for now but the periods have stopped. Should I be worried? Should I bring this up to my pdoc? Anyone have any idea if I could be developing pcos? Sorry for the super personal/gross question
  2. I wasn't tired with depakote alone. Just still having depressed and mixed episodes. I mean the side effects I already have from depakote I already have so I don't understand why it wasn't just increased to the maximum dose before figuring out added meds and such. Obviously I know none of you are doctors let alone my doctor it's just bugging me
  3. Any thoughts on why my pdoc didn't just increase the dose of the depakote I'm already on? I have room to go up one more time.
  4. I was on 2.5 for 6 days and then 5 for 5 days with a day somewhere in the middle that I didn't take it and then it stopped taking it 2 nights ago.
  5. I don't know. More back on topic I stopped the Abilfy to stay awake at work. It was obviously still in my system today because I fell asleep standing up next to busy traffic twice.
  6. They just don't pay for it they expect you to be suing the other party for the the medical bills. Just a quirk of my insurance company I guess.
  7. Yes I started the full dose, I planned to see a doctor for whiplash not meds but I found out my insurance wouldn't cover medical related to car accidents.
  8. Pdoc is on springbreak. Still sleepy on full dose. I finally got a job but I don't know how I'll stay awake.
  9. I currently take it at night and then I go to sleep right after and then I sleep until about 10 and I'm up for an hour then I sleep until about 1 then I'm usually asleep again by 2 and I sleep until 6ish make dinner eat dinner sleep until 10 then I take my medicine and go back to sleep.
  10. Right now I'm still just starting so it's 2.5 a day and Tuesday it goes to 5 mg a day
  11. I've been sleeping for about 20 or so hours each day basically since I've been taking it. But I don't know if it's because I've actually been in a lot of pain from a car accident. Anyone else been this sleepy on abilfy?
  12. I took 2.5 miligrams about 18 hours before the accident not really right before. It might now have even been in my system.
  13. Definitely didn't say anything about the meds to anyone and I don't believe anyone thought of me as impaired. To be honest I didn't feel impaired. The previous day after driving for a minute I had that oh shit moment of I don't feel like I can drive. But I didn't feel that at any point so maybe I'm just pointing fingers at the meds. I was lost coming from a different direction than normal in an area with very confusing streets. If I'd been slurring or slumped over drooling at the scene it'd be a different story. I was just wondering to begin with if anyone had any experience with that type of thing and apparently I'm the first here.
  14. Thanks. Minor injuries like seatbelt burn and neck pain nothing too serious. The other lady was fine as well we both walked away from the scene but both cars are likely totalled.
  15. My doctor started me on abilfy day before yesterday. Yesterday I was having trouble with driving, being confused ect. I had some close calls but I was fine. Today though I got hit. I thought was confused about where I was how fast other cars were going. I know the meds are to blame. Does anybody know how to go about making a case for myself that it isn't my fault?
×
×
  • Create New...